# SDR 95ZZZX5045

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 4904870
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 369A8204
- Condition: Loose
- Location: Eng Lower
- Part time: 4,312 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ENGINE MOUNT FOUND LOOSE ON LEFT SIDE AND BOLT HOLE ELONGATED.  PART REPLACED.  MANUFACTURER'S TORQUE IS 40 INCH/POUNDS AT THIS POINT.  THE BOLT IS STAINLESS CLOSE TOLERANCE.  THE STRUCTURE IS STAINLESS AND THE MOUNT IS STEEL.  THIS SEEMS LIKE A LIGHT TORQUE.
